i was prescribed prozac on 8-8-11..i started at 10mg and noticed i became very weak and shaky so i stopped it. I started having mental breakdowns so I started to again about a week later. Again on the 10mg. My doctor told me to up the dosage to 20mg. I was on it for 3 days and noticed my jaw was starting to shake. I ttalked to my doctor again and he told me to stop it. I have been off it for two days now and I am still shakey and weak... any suggestions.
you weren't on a high dose or for very long, which is good. I had a similar reaction to the extended release, but not the regular. It should ease up soon and be gone within a few days. I have heard that the supplement 5-Htp helps with ssri withdrawal, you can get that at GNC and many large chain drugstores carry it in the supplement aisle. Hope you feel better soon. Patti
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2010 • 5 answers
Posted 26 Oct 2010 • 3 answers
Posted 22 Jul 2011 • 3 answers
Posted 14 Nov 2012 • 4 answers
Posted 27 Jan 2014 • 1 answer